# SDR SWAA2024050682710

- Difficulty date: May 4, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 36,231 hours, 17,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Loose
- Location: Emergency Light
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PLASTIC LENS CAP FOR EXIT SIGN FELL OFF CENTER OF AIRCRAFT ON CEILING<[01] SNAPPED EMERGENCY LIGHT COVER BACK IN PLACE PER SIP
